# SDR REXA2017123001302

- Difficulty date: December 30, 2017
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N310PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15310
- Aircraft time: 9,136 hours, 6,239 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Main Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE EMERGENCY LIGHT STRIP IS MISSING AT THE ENTANCE TO CABIN ON THE LEFT SIDE, IN FRONT OF GALLEY CART.   REPLACED THE EMERGENCY LIGHT IAW 33-51-01. NO FURTHER DEFECTS NOTED.
